| Catalog Number |
EVD35-06-150-120 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A physician was implanting an everflex entrust for treatment of a 300mm calcified plaque lesion in the proximal/mid left superficial femoral artery.There was severe calcification with chronic total occlusion.The artery was 6mm in diameter.A 6fr non medtronic sheath and a nitrex guidewire were used.The vessel was pre dilated and post dilated.No resistance was encountered during advancement of the device.It was reported there was difficulty noted during deployment.The thumb wheel progressively became hard to turn then popped and freely turned but had stopped deployment.The physician disassembled the housing and manually deployed stent.Stent deployed successfully without injury/intervention.The device was safely removed from the patient.No patient injury was reported.
Additional Manufacturer Narrative
Image analysis image1 is a still image of an angiogram with contrast showing an occluded left superior femoral artery (sfa); image 2 is a still image of an angiogram with contrast showing a patent left sfa with an implanted stent and indwelling guidewire; image 3 is a still image of an implanted stent in the left sfa.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.